# SDR ASAA2019070629932

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 3,372 hours, 949 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 2 HP TIP CONTROL FAULT. GROUNDED - YES. ACCOMPLISHED TSM 75-22-810-819A FAULT OF THE LPTCC VALVE (POSITION FAILED OPEN) #2 ENGINE. OPERATIONAL ENGINE IDLE TEST ON CHANNEL A AMM 75-22-810-819A. TEST SHOWED NO FAULTS AND NO MX ACTION REQUIRED.
